# SDR SWAA2022012673433

- Difficulty date: July 10, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 21,022 hours, 12,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF PERIMETER OF PANEL AT TAPE AREA HAS CORROSION. / FABRICATED REPLACEMENT FLOOR PANEL 140CF PER BOEING DWR 453A2610.
